# SDR DALA2023070505430

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 92,062 hours, 38,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0655 1 LEFT DOOR DIFFICULT TO DISARM. CORRECTIVE ACTION: ADJUSTED GIRT BAR MECHANISM VIA ADJUSTMENT SCREW REF B757 AMM 52 -11. PINNED DOOR SLIDE REF B757 AMM 52-11. REMOVED PIN REF B757 AMM 52-11. VERIFIED PIN REMOVED AND ADJUSTED
